# SDR WVER2017021392805

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 29,823 hours, 24,547 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202
- Part time: 29,823 hours, 24,547 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BULKHEAD AT BS 202, FOUND A CRACK INDICATION ON TOP OF STIFFENER RBL 30 APPROX .125 INCHES LONG.
